# SDR 95ZZZX665

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2025M
- Make and model: Beech 200BEECH
- Aircraft serial: BB384
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON 1-11-95 DURING APPROACH TO ISP, LT ENGINE CHIP DETECTOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED WTIHOUT FURTHER INCIDENT.  INSPECTION OF CHIP DETECTOR REVEALED A PIECE OF METAL BRIDGED ACROSS CHIP DETECTOR CONTACTS.  ENGINE REMOVED FROM SERVICE.  TEAR DOWN REPORT WILL FOLLOW.
